On the spectral properties of the perturbed Landau Hamiltonian.
Artikel i vetenskaplig tidskrift, 2008

For the Schrödinger and Pauli operators with constant magnetic field it is investigated how the spectrum is perturbed if a perturbation by a compactly supported magnetic field is performed

magnetic perturbation

eigenvalues

Pauli operator

Landau level

Schrödinger operator

Författare

Grigori Rozenblioum

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Grigory Tashchiyan

Saint Petersburg State University - Spsu

Communications in Partial Differential Equations

0360-5302 (ISSN) 1532-4133 (eISSN)

Vol. 33 4-6 1048--1081-

Ämneskategorier

Matematisk analys

DOI

10.1080/03605300701741099

Mer information

Senast uppdaterat

2018-07-02